# SDR CALA2019053100859

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 114,621 hours, 17,747 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: Q4559X
- Condition: Damaged
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FOUND RIGHT NOSE LANDING LAMP SMASHED ON ARRIVAL AT LHR, GLASS MISSING. RIGHT NOSE TAXI LIGHT RELAMPED PER AMM 33-42-01-962-021. OP TEST OK.
